Coordination... I cannot sleep. My heart rate increases too. Is this an allergic reaction?
Type it in at the blue bar under "drugs a-z" and this will show you side effects. From what I can see you shouldn't take it again until you contact your doctor... which you should do ASAP! I took this med once but only 100mg once at night., seems like ur on a very high dose to start? I couldn't take it because the side effects were to much so now I take the lowest dose of mirapex .125mg for my rls and it works great. Hope you feel better quickly. Kim.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 30 Nov 2009 • 2 answers
Posted 11 Jul 2011 • 1 answer
Gabapentin caused my RLS. I was on Gabapentin for 12 years at 2400mgss a day. I developed RLS and I?
Posted 13 May 2017 • 1 answer
Posted 28 Feb 2018 • 2 answers